English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56088/90157 (62%)
Visitors : 11546669      Online Users : 93
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/62418

    Title: A Double-commutator guaranteed cost bound for robust stability and performance
    Other Titles: 雙交換式目標函數對強對健穩度性及性能分析
    Authors: Tyan, Feng;Hall, Steven R.;Bernstein, Dennis S.
    Contributors: 淡江大學航空太空工程學系
    Keywords: Double-commutator;Robust stability;Robust performance
    Date: 1995-05-22
    Issue Date: 2011-10-18 20:49:23 (UTC+8)
    Publisher: Elsevier BV
    Abstract: In this paper, we present a new guaranteed cost bound motivated by the maximum entropy equation. This bound is of interest due to its sensitivity to skew-symmetric structured uncertainty, which is difficult to address by means of conventional guaranteed cost bounds.
    Relation: Systems & control letters 25(2), pp.125-129
    DOI: 10.1016/0167-6911(94)00068-7
    Appears in Collections:[Graduate Institute & Department of Aerospace Engineering] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback